Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4152
Title: On Self-Injectivity and p-Injectivity
Authors: Yue Chi Ming, Roger
Keywords: Injectivep-injectiveNon-singularVon Neumann regularStrongly regular
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Roger Yue Chi Ming, "On Self-Injectivity and p-Injectivity", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 223-236.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: 
A generalization of injectivity is studied and several properties are developed. Von Neumann regular rings are characterized.
Sufficient conditions are given for a ring to admit a strongly regular classical left quotient ring. A nice characterization
of strongly regular rings is given. Special direct summands
of left self-injective regular and left continuous regular rings are
considered.
Type: Article
URI: http://hdl.handle.net/10077/4152
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat
MingRendMat37.pdf136.35 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 5

1,513
Last Week
9
Last month
checked on Apr 1, 2020

Download(s) 50

798
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.